# SDR SWIA201128263

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 21,259 hours, 18,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 OVERHEAD EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 5404)  RELAMPED EMERGENCY LIGHTS.
